# SDR CALA2021061400862

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 21,205 hours, 7,599 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: 143A3250
- Condition: Scratched
- Location: Rt Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON R/H ALT STATIC PORT. ON AAR NR 99905152 BLENDED AREA @ R/H ALT STATIC PORT SKIN ZONE B ORIGINAL SKIN 0.090, ALLOW MAT LOSS 0.005, MAT LOSS 0.002, MAT REMAINING 0.088, ZONE C ORIGINAL MAT 0.090, ALLOW MAT LOSS 0.009, MAT LOSS 0.002, MAT REMAINING 0.088 FOUND TO BE WITHIN LIMITS IAW B737-90 0 SRM 53-30-01 TABLE 101 WORK ACCOMPLISHED V931821 & QC V890739
